



ASQ®-3 & ASQ®:SE-2 Training of Trainers Institute 3-Day Institute Schedule

AGENDA

The ASQ-3 & ASQ:SE-2 Training of Trainers Institute offered in March, April, May, July, August, September, and October of 2023, will be held from 11:00 AM – 6:30 PM Eastern Time daily.

Please review the training times outlined by Time Zone below.

Eastern Time Zone	Central Time Zone	Mountain Time Zone	Pacific Time Zone
11:00 AM ET Start	10:00 AM CT Start	9:00 AM MT Start	8:00 AM PT Start
12:30 PM Break (40	11:30 AM Break (40	10:30 AM Break (40	9:30 AM Break (40
minutes) East Coast	Minutes)	minutes)	minutes)
Lunch	Return at 12:10 PM	Return at 11:10 AM	Return at 10:10 AM
Return at 1:10 PM			
3:00 PM Break (40	2:00 PM Break (40	1:00 PM Break (40	12:00 PM Break (40
minutes)	minutes)	minutes)	minutes) West Coast
			Lunch
Return at 3:40	Return 2:40 PM	Return 1:40 PM	Return at 12:40 PM
5:00 PM Break (10	4:00 PM Break (10	3:00 PM Break (10	2:00 PM Break (10
minutes)	minutes)	minutes)	minutes)
Return at 5:10 PM	Return at 4:10 PM	Return at 3:10 PM	Return at 2:10 PM
6:30 PM Adjourn	5:30 PM Adjourn	4:30 PM Adjourn	3:30 PM Adjourn

All times are approximate and subject to change.

All participants must attend with working cameras and working microphones. No exceptions.

Participants must attend all hours of all days to successfully complete the ASQ Training of Trainers Institute. Please avoid scheduling meetings or doctor's appointments during the hours of the Institute. Attendance is monitored throughout the three-day training.

Questions about the Agenda can be emailed to Seminars@BrookesPublishing.com.